MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE
Catalog Number 08057800190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The gluc3 reagent expiration date was not provided.The cobas c503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with glucose hk gen.3 (gluc3) assay on a cobas c503 analytical unit when compared to test strips testing of an unknown manufacturer.Initial result: 1.70 mmol/l but the sample tube was not filled correctly and sampled from the venous catheter.1st repeat result: 7.15 mmol/l (tested on test strips of an unknown manufacturer).This sample was from another tube sampled from the venous catheter (and not capillary blood).The patient's medical treatment contained daptomycin injected by the venous catheter.The patient showed no signs of hypoglycemia or hyperglycemia on that day.On 18-oct-2024, the sample was repeated with a result of 1.50 mmol/l.The customer suspected an interference with daptomycin.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
GLUCOSE HEXOKINASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20641834
Report Number1823260-2024-03245
Device Sequence Number17993165
Product Code CFR
UDI-Device Identifier07613336121283
UDI-Public07613336121283
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057800190
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DAPTOMYCIN.
Patient SexUnknown